Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Results 1 to 5 of 5
  1. #1
    Member SimpsonKnight's Avatar
    Join Date
    Aug 2011
    Location
    Canada
    Posts
    51

    I think I am turning into a lizard.

    So Ive been using 5% Rogaine for about three weeks now, mostly on my temple area. I dont know for sure if this is related but lately my skin, especially around my eyes and ears, has been ridiculously dry and flaky. It feels very scaly as well. Is this because of the Rogaine, and, if so, is there any way to stop these side effects?
    "Operator! Give me the number for 911!"
    ~Homer Simpson

  2. #2
    Timi
    Guest

    Re: I think I am turning into a lizard.

    you can do nothing-Stop Minox
    maybe Nanoxidil

    my ears
    http://imageshack.us/photo/my-images/339/rotesohr2.jpg/

    and my eyes the same ,Skin Peels arround the eyes -Face

  3. #3
    Senior Member
    Join Date
    Apr 2012
    Location
    U.K.
    Posts
    243

    Re: I think I am turning into a lizard.

    I used to have greasy skin until I started my regime. I am blaming the finasteride for it, but it might actually be the Regaine. My face isn't greasy any more.

    It seems that quite a few people experience some kind of skin issue with minoxidil - puffiness, baggy eyes, dry skin etc - yet it's not a "known" side effect, or a reported one by Regaine/Rogaine.

  4. #4
    kehcorpz
    Guest

    Re: I think I am turning into a lizard.

    I would stop the Rogaine if I was you. From my own experience it will do more harm than good and could take 6 months + to recover. My skin was a wreck because of Rogaine and after 3 months i'm finally at a point where I'm happy and noticing a recovery.

    There are those who are not affected by Rogaine in this manner, but there are those of us that are. You are showing signs that it will wreck havoc

  5. #5
    Senior Member Belmondo's Avatar
    Join Date
    Nov 2009
    Posts
    226

    Re: I think I am turning into a lizard.

    Quote Originally Posted by SimpsonKnight
    [...] Is this because of the Rogaine, and, if so, is there any way to stop these side effects?
    Yes, it's possible. I had the same problem.

    I suggest you try the new foam, it's excellent and won't irritate your skin.

Similar Threads

  1. Fin turning to a nightmare, please help
    By Artas in forum Dealing with Side Effects
    Replies: 13
    Last Post: January 27th, 2011, 02:20 PM
  2. Turning Terminal?
    By Format in forum Men's General Hair Loss Discussions
    Replies: 2
    Last Post: April 3rd, 2009, 07:05 PM
  3. I am turning into a werewolf...
    By sphlanx2006 in forum Dealing with Side Effects
    Replies: 3
    Last Post: March 8th, 2007, 03:31 PM
  4. turning a corner.
    By Trent in forum Men's General Hair Loss Discussions
    Replies: 5
    Last Post: April 12th, 2005, 12:29 AM
  5. Are we slowly turning into women?
    By helpmefindmyhair in forum Men's General Hair Loss Discussions
    Replies: 7
    Last Post: July 12th, 2004, 10:37 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •